# SDR IPXA2025100941015

- Difficulty date: October 1, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N16201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE BELOW APU EXHAUST DUCT, SUPPORT ANGLE HAS CORROSION.   REMOVED CORRODED SUPPORT ANGLE AT ZONE.TAIL CONE BELOW APU EXHAUST DUCT IAW B757-200 SRM 51-40-02. ++INSTALLED NEW ANGLE FROM TAIL CONE BELOW APU EXHAUST DUCT, SUPPORT IAW B757-200 SRM 51-40-02-0G.
